Combined Pills: I started my second pack of combined... - BASHH

BASHH

16,794 members2,654 posts

Combined Pills

Amara111
Amara111

I started my second pack of combined pill last March 2 at 8pm. And on march 9 around 10am, I had an intercourse. And now I'm starting to feel nauseous and my breasts are so tender. Is there a possibility that I'm pregnant or it's just my pills that make me so sick?

13 Replies

Is this a new pill for you ? Did you start it correctly with no chance of pregnancy ? If unsure, do a test.

Amara111
Amara111 in reply to Galen70

It is the same I took during my first month of taking pills. This is my second pack of this pill. I started it correctly during my first period last month and I also had my withdrawal bleeding last week of February.

Amara111
Amara111 in reply to Galen70

Thank you for replying🥺 I hope tou can respond as soon as possible for I am so frustrated rightt now.

Galen70
Galen70 in reply to Amara111

Hi . Ok you didn't really answer my questions. Firstly this is a new combined pill for you - you have never taken it before ?

Secondly when you started the pill, was there no chance of pregnancy when you started ie

you had not had unprotected sex since your last period,

or your started the pill in days 1-5 of your cycle,

or if another time you had protected sex only for 7 days ?

Galen70
Galen70 in reply to Galen70

If these are correct, then you shouldn't be at risk of unplanned pregnancy, according to how you took it as stated in private message. Progestogens in the pill can cause breast tenderness and oestrogens nausea. That's why I was asking if this is a new pill for you.

If in doubt, do a test. If this is negative and your problems persist, best to discuss further with the pill prescriber for a different pill ( 20 mcg and a different progestogen )

Amara111
Amara111 in reply to Galen70

Thank you so much. Last month is just my first time of taking pills. Thank you so much.

Amara111
Amara111 in reply to Galen70

Yes, this is a new pill for me. And there's no chance of me being pregnant when I first taking the pills for I took it during my first day of period. I had a protected sex last march 9, and during this time I'm on my 8th day of taking my birth control pills on my second pack.

Galen70
Galen70 in reply to Amara111

You should be covered then. It is likely these are some hormonal side effects. If they persist, I would discuss with your pill prescriber, as above. :-)

Amara111
Amara111 in reply to Galen70

Thank you! You are such a big help. Thank you so much!

Galen70
Galen70 in reply to Amara111

You are most welcome :-)

Amara111
Amara111 in reply to Galen70

Also, if it's okay, I would also like to ask if how many days or weeks after intercourse you will experience some pregnancy symptoms? Thank you, again.

Galen70
Galen70 in reply to Amara111

That's difficult to say. Some women get very few symptoms, others can develop symptoms within the first month. This is why testing is essential if a woman feels she is at risk.

Amara111
Amara111 in reply to Galen70

Thank you so much for those information. And now I have a peace of my mind that I am not pregnant. Thank you.

You may also like...